AM  Vol.5 No.1 , January 2014
On the Two Methods for Finding 4-Dimensional Duck Solutions
ABSTRACT

This paper gives the existence of a duck solution in a slow-fast system in R2+2 using two ways. One is an indirect way and the other is a direct way. In the indirect way, the original system is once reduced to the slow-fast system in R2+1. In the direct one, it has a 4-dimensional duck solution when having an efficient local model. This is already published in [1,2]. Some sufficient conditions are given to get such a good model.


Cite this paper
K. Tchizawa, "On the Two Methods for Finding 4-Dimensional Duck Solutions," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 16-24. doi: 10.4236/am.2014.51003.
References
[1]   K. Tchizawa, “On a Local Model for Finding 4-Dim Duck Solutions,” Selected Topics in Mathematical Methods and Computational Techniques in Electrical Engineering, WSEAS Press, 2010, pp. 177-183.

[2]   K. Tchizawa, “On Relative Stability in 4-Dimensional Duck Solutions,” Journal of Mathematics and System Science, Vol. 2, No. 9, 2012, pp. 558-563.

[3]   K. Tchizawa and S. A. Campbell, “On Winding Duck Solutions in R4,” Proceedings of Neural, Parallel, and Scientific Computations, Vol. 2, 2002, pp. 315-318.

[4]   S. A. Campbell and M. Waite, “Multistability in Coupled Fitzhugh-Nagumo Oscillators,” Nonlinear Analysis, Vol. 47, No. 2, 2000, pp. 1093-1104. http://dx.doi.org/10.1016/S0362-546X(01)00249-8

[5]   H. Miki, H. Nishino and K. Tchizawa, “On the Possible Occurrence of Duck Solutions in Domestic and Two-Region Business Cycle Models,” Nonlinear Studies, Vol. 19, No. 1, 2012, pp. 39-55.

[6]   F. Diener and M. Diener, “Nonstandard Analysis in Practice,” Springer-Verlag, Berlin, 1995.

[7]   A. K. Zvonkin and M. A. Shubin, “Non-Standard Analysis and Singular Perturbations of Ordinary Differential Equations,” Russian Mathematical Surveys, Vol. 39, No. 2, 1984, pp. 69-131.
http://dx.doi.org/10.1070/RM1984v039n02ABEH003091

[8]   E. Nelson, “Internal Set Theory,” Bulletin of the American Mathematical Society, Vol. 83, No. 6, 1977, pp. 1165-1198.
http://dx.doi.org/10.1090/S0002-9904-1977-14398-X

[9]   E. Benoit, “Canards et Enlacements,” Publications Mathématiques de l’IHéS, Vol. 72, No. 1, 1990, pp. 63-91.
http://dx.doi.org/10.1007/BF02699131

[10]   E. Benoit, “Canards en un Point Pseudo-Singulier Noeud,” Bulletin de la Société Mathématique de France, 1999, pp. 2-12.

 
 
Top